American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Neil W. Rickert. Convolution of $L\sp{p}$ functions . Proc. Amer. Math. Soc. 18 (1967) 762-763. MR 0216301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Howard Garland. A rigidity theorem for discrete subgroups . Trans. Amer. Math. Soc. 129 (1967) 1-25. MR 0214102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David Shale. Invariant integration over the infinite dimensional orthogonal group and related spaces . Trans. Amer. Math. Soc. 124 (1966) 148-157. MR 0239050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Leopoldo Nachbin. On the finite dimensionality of every irreducible unitary representation of a compact group . Proc. Amer. Math. Soc. 12 (1961) 11-12. MR 0123197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bruno Harris. Cohomology of Lie triple systems and Lie algebras with involution . Trans. Amer. Math. Soc. 98 (1961) 148-162. MR 0120313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Anatole Beck. A note on semi-groups in a locally compact group . Proc. Amer. Math. Soc. 11 (1960) 992-993. MR 0120307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Charles W. Curtis. On projective representations of certain finite groups . Proc. Amer. Math. Soc. 11 (1960) 852-860. MR 0118776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Irving Glicksberg. Some special transformation groups . Proc. Amer. Math. Soc. 11 (1960) 315-318. MR 0116065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Charles W. Curtis. On the dimensions of the irreducible modules of Lie algebras of classical type . Trans. Amer. Math. Soc. 96 (1960) 135-142. MR 0116073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Karl Stromberg. Probabilities on a compact group . Trans. Amer. Math. Soc. 94 (1960) 295-309. MR 0114874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] George B. Seligman. On automorphisms of Lie algebras of classical type. II . Trans. Amer. Math. Soc. 94 (1960) 452-482. MR 0113969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Haskell Cohen. A clan with zero without the fixed point property . Proc. Amer. Math. Soc. 11 (1960) 937-939. MR 0117300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard Block. On Lie algebras of classical type . Proc. Amer. Math. Soc. 11 (1960) 377-379. MR 0114879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] G. Hochschild. On the algebraic hull of a Lie algebra . Proc. Amer. Math. Soc. 11 (1960) 195-199. MR 0121428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Bertram Kostant. A formula for the multiplicity of a weight . Trans. Amer. Math. Soc. 93 (1959) 53-73. MR 0109192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] E. J. Mickle and T. Radó. A uniqueness theorem for Haar measure . Trans. Amer. Math. Soc. 93 (1959) 492-508. MR 0109852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] George B. Seligman. On automorphisms of Lie algebras of classical type . Trans. Amer. Math. Soc. 92 (1959) 430-448. MR 0106965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Robert Ellis. Equicontinuity and almost periodic functions . Proc. Amer. Math. Soc. 10 (1959) 637-643. MR 0107225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Anatole Beck, H. H. Corson and A. B. Simon. The interior points of the product of two subsets of a locally compact group . Proc. Amer. Math. Soc. 9 (1958) 648-652. MR 0101891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Louis Auslander. A fixed point theorem for nilpotent Lie groups . Proc. Amer. Math. Soc. 9 (1958) 822-823. MR 0095896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] P. E. Conner. A note on a theorem of Mostow . Proc. Amer. Math. Soc. 9 (1958) 467-471. MR 0093560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Kuo-sai Chen. Integration of paths---a faithful representation of paths by non-commutative formal power series . Trans. Amer. Math. Soc. 89 (1958) 395-407. MR 0106258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Morikuni Goto and Naoki Kimura. Semigroup of endomorphisms of a locally compact group . Trans. Amer. Math. Soc. 87 (1958) 359-371. MR 0096746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] W. Forrest Stinespring. A semi-simple matrix group is of type $I$ . Proc. Amer. Math. Soc. 9 (1958) 965-967. MR 0104756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] L. Auslander and M. Auslander. Solvable Lie groups and locally euclidean Riemann spaces . Proc. Amer. Math. Soc. 9 (1958) 933-941. MR 0103240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Louis Auslander. On the group of affinities of locally affine spaces . Proc. Amer. Math. Soc. 9 (1958) 471-473. MR 0095512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] P. E. Conner. On a theorem of Montgomery and Samelson . Proc. Amer. Math. Soc. 9 (1958) 464-466. MR 0097064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Paul S. Mostert. One-parameter transformation groups in the plane . Proc. Amer. Math. Soc. 9 (1958) 462-463. MR 0095220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. Montgomery and C. T. Yang. Orbits of highest dimension . Trans. Amer. Math. Soc. 87 (1958) 284-293. MR 0100272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] C. T. Yang. Transformation groups on a homological manifold . Trans. Amer. Math. Soc. 87 (1958) 261-283. MR 0100271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia